MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PSN PK TIBIA IMPACTOR; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA PSN PK TIBIA IMPACTOR; INSTRUMENT, KNEE
Catalog Number 42539909000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while impacting the trial tibial baseplate into the tibia, the ppk tibial impactor on the thin end snapped off.The broken piece was able to be retrieved from the patient.There was no consequences or impact to the patient.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in new zealand.H6: component code: mechanical (g04) - impactor.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d9; g3; g6; h1; h2; h3; h4; h6; h11.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified signs of repeated use (surface marring, strike marks on the strike plate, and indents, dings, nicks and scratches on the impactor pad).Device is fractured into two pieces.The device history record was reviewed and no discrepancies relevant to the reported event were found.Device has a potential field age of 7 years and exhibits signs of repeated use.The root cause of the reported event is attributed to wear and tear of the device from repeated use over time.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA PSN PK TIBIA IMPACTOR
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22673560
Report Number0001825034-2025-02315
Device Sequence Number14409088
Product Code HWA
UDI-Device Identifier00880304810235
UDI-Public(01)00880304810235(10)64034374
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42539909000
Device Lot Number64034374
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown